# SDR UIEA2019081965201

- Difficulty date: August 16, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,984 hours, 19,516 cycles
- System (JASC): 2563 · Parachute
- Part: Elt
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WORK CARD NUMBER A-23-999-01, ELT OPERATIONAL CHECK.  ELT OPERATIONAL CHECK FAILED, DID NOT RECEIVED DISTRESS SIGNAL.  COMPLIED WITH MAINTENANCE ACTION. PERFORMED FIM 23-24 FAULT TREE 803, BLOCKS 1-24.  REACTIVATED ELT AND COMPLIED WITH EO 6723A093. OPS CHECKED GOOD,
